# SDR UPS09554335

- Difficulty date: January 12, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 23,107 hours, 10,938 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 NR 1 THRUST REVERSER INBD AFT CASCADE SUPPORT RING UPPER ATTACH FITTING IS CRACKED.  REMOVED AND REPLACED CRACKED FITTING IAW MM78-31-05-4.
